RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Teor. Veroyatnost. i Primenen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Teor. Veroyatnost. i Primenen., 1981, Volume 26, Issue 4, Pages 769–783 (Mi tvp3506)  

This article is cited in 6 scientific papers (total in 6 papers)

An asymptotic behaviour of local times of a recurrent random walk with finite variance

A. N. Borodin

Leningrad

Abstract: The paper deals with the asymptotic behaviour (as $n\to\infty$) of the number $\varphi(n,r)$ of times the recurrent random walk $\nu_k$ hits the point $r$ till time $n$. We prove that if the random walk has a finite variance then the processes
$$ t_n(t,x)=n^{-1/2}\varphi([nt],[x\sqrt n]),\qquad(t,x)\in[0,\infty)\times\mathbf R^1 $$
(where $[a]$ is the integer part of $a$), converge weakly to the process $\mathbf t(t,x)$ – the Brownian local time at the point $x$ after time $t$. This result is applied to the investigation of a limit behaviour of a number of processes generated by a recurrent random walk $\nu_k$.

Full text: PDF file (3459 kB)

English version:
Theory of Probability and its Applications, 1982, 26:4, 758–772

Bibliographic databases:

Received: 16.04.1980

Citation: A. N. Borodin, “An asymptotic behaviour of local times of a recurrent random walk with finite variance”, Teor. Veroyatnost. i Primenen., 26:4 (1981), 769–783; Theory Probab. Appl., 26:4 (1982), 758–772

Citation in format AMSBIB
\Bibitem{Bor81}
\by A.~N.~Borodin
\paper An asymptotic behaviour of local times of a~recurrent random walk with finite variance
\jour Teor. Veroyatnost. i Primenen.
\yr 1981
\vol 26
\issue 4
\pages 769--783
\mathnet{http://mi.mathnet.ru/tvp3506}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=636771}
\zmath{https://zbmath.org/?q=an:0488.60078|0474.60056}
\transl
\jour Theory Probab. Appl.
\yr 1982
\vol 26
\issue 4
\pages 758--772
\crossref{https://doi.org/10.1137/1126082}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1982PM42700008}


Linking options:
  • http://mi.mathnet.ru/eng/tvp3506
  • http://mi.mathnet.ru/eng/tvp/v26/i4/p769

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. N. Borodin, “Brownian local time”, Russian Math. Surveys, 44:2 (1989), 1–51  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    2. Khoshnevisan D., Levin D.A., Mendez-Hernandez P.J., “Exceptional times and invariance for dynamical random walks”, Probability Theory and Related Fields, 134:3 (2006), 383–416  crossref  mathscinet  zmath  isi
    3. V. I. Afanasyev, “Convergence to the local time of Brownian meander”, Discrete Math. Appl., 29:3 (2019), 149–158  mathnet  crossref  crossref  mathscinet  isi  elib
    4. Andrey Pilipenko, Vladislav Khomenko, “On a limit behavior of a random walk with modifications upon each visit to zero”, Theory Stoch. Process., 22(38):1 (2017), 71–80  mathnet  mathscinet  zmath
    5. V. I. Afanasyev, “Functional limit theorem for the local time of stopped random walk”, Discrete Math. Appl., 30:3 (2020), 147–157  mathnet  crossref  crossref  mathscinet  isi  elib
    6. O. O. Prykhodko, “The limit behaviour of random walks with arrests”, Theory Stoch. Process., 24(40):2 (2019), 79–88  mathnet
  • Теория вероятностей и ее применения Theory of Probability and its Applications
    Number of views:
    This page:241
    Full text:111

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021